Baltimore City ​Overdose Alert - A spike in overdoses was detected on Wednesday, May 23 in Southwest Baltimore. Such spikes are often related to tainted or particularly potent heroin (including heroin laced with fentanyl). Please share this information and encourage family, friends and neighbors to get trained to administer the overdose-reversing medication, Naloxone.

X

What We Do

Simply put: We help people move from crisis to stability.


In partnership with caregivers, advocates, donors and our neighbors without homes, we

During 111,177 clinic visits in 2016, we helped 10,000 children and adults move toward better health and stability.

Many 1,000s more need our help.


Read more about the the health care and supportive services we provide—and more about our community and our work in our latest Annual Report.

Onumonu Jonathan

“I came in broken, homeless, an addict. I had an aneurism and Stage 3 rectal cancer. I stopped using drugs. This is where I met God. God to me is situational. God is them." Motions toward staff. "I’m happy now. I’m doing great. I work at Roses, the variety store. We don’t get clean to get clean. We get clean to extend it to others.”

People experiencing homelessness who are 25 to 44 years old are three times more likely to die of heart disease than people who are housed.